Jump to content

Leaderboard

Popular Content

Showing content with the highest reputation since 08/19/2020 in Posts

  1. jack14

    Keytruda

    Just had my seventh infusion today, and she will order one after my eigth next month. The lymph nodes aren't palpable anymore. That's a good sign I think.
    2 points
  2. BridgetO

    First update

    Judy, I love the solution of the voice amplifier. Very smart! Bridget O
    2 points
  3. Judy M2

    First update

    Shirley, I had 30 radiation sessions, 6 chemo infusions (carboplatin and taxol) and am now on Tagrisso. I have an EGFR mutation. I'm doing well and my scans are improving. My voice also varies and it's still an effort to talk. My ENT said I'd have to repeat the procedure after 12-18 months. Immediately after the procedure my voice was gravely but after a while it softened up. Besides any anesthesia side effects, David can expect to have a sore throat for a few days. There is no limitation on using his voice afterwards. When I wear a mask, people have a hard time hearing me. I bough
    2 points
  4. When you're taking all three at once (not to mention a couple of anti-nausea meds and a steroid), how do you know which side effects are attributable to which drug? I've read the literature about the potential side effects of all three, and it seems like several of the same side effects can be attributed to any of the drugs. So how do you (or the doctor) know which one is the culprit? I guess it really matters only if they're bad enough that something needs to be changed, but just wondering.
    1 point
  5. Just got add'l message from oncologist to clarify--he said some chemo regimens do cause significant/potentially serious fluid retention that they monitor closely, but not the one I'm on, thankfully.
    1 point
×
×
  • Create New...